Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 108, NWS Green Bay, WI

July 7, 2017Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 7, 2017, 5:22 PM CDT for Manitowoc County, Wisconsin. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 5:22 PM CDT (22:22 UTC)
Expired
Jul 7, 2017, 5:56 PM CDT
In force
34 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:27 PM CDTHAIL 1.75St Nazianz, WISOME CROP DAMAGE. LEAVES STRIPPED OFF MANY TREES IN TOWN.
Jul 7, 5:36 PM CDTHAIL 1.25School Hill, WIFOX 11.
Jul 7, 5:37 PM CDTFUNNEL CLOUD10 Nw Cleveland, WITIME ESTIMATED. DELAYED REPORT.
Jul 7, 5:45 PM CDTHAIL 1.754 W Cleveland, WI
Jul 7, 5:45 PM CDTHAIL 1.75Spring Valley, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS53 KGRB 072222
SVRGRB
WIC071-072315-
/O.NEW.KGRB.SV.W.0108.170707T2222Z-170707T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
522 PM CDT FRI JUL 7 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southwestern Manitowoc County in east central Wisconsin...

* Until 615 PM CDT.

* At 522 PM CDT, a severe thunderstorm was located over St. Nazianz,
  or 14 miles west of Manitowoc, moving southeast at 30 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* This severe thunderstorm will be near,
  Cleveland around 550 PM CDT. 

Other locations impacted by this severe thunderstorm include Louis
Corners, St Nazianz, Newton, Clarks Mills, Steinthal, Madsen, Osman,
School Hill and Spring Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4405 8804 4412 8786 4394 8766 4390 8769
      4389 8780 4389 8795
TIME...MOT...LOC 2222Z 327DEG 24KT 4404 8794 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

RDM
3 follow-up statements
537 
WWUS53 KGRB 072235
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
535 PM CDT FRI JUL 7 2017

WIC071-072315-
/O.CON.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
535 PM CDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN MANITOWOC COUNTY...

At 535 PM CDT, a severe thunderstorm was located near St. Nazianz, or
9 miles north of Howards Grove, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

This severe storm will be near...
  Spring Valley around 545 PM CDT. 

Other locations impacted by this severe thunderstorm include Louis
Corners, St Nazianz, Osman, School Hill and Spring Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4401 8799 4404 8782 4394 8766 4393 8766
      4390 8769 4389 8780 4389 8795
TIME...MOT...LOC 2235Z 327DEG 24KT 4397 8787 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

RDM
997 
WWUS53 KGRB 072247
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
547 PM CDT FRI JUL 7 2017

WIC071-072315-
/O.CON.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
547 PM CDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTH CENTRAL MANITOWOC COUNTY...

At 547 PM CDT, a severe thunderstorm was located near Howards Grove, 
moving southeast at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

this severe thunderstorm will remain over mainly rural areas of south
central Manitowoc County, including the following locations: Osman,
School Hill and Spring Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4394 8793 4400 8778 4394 8766 4392 8767
      4390 8769 4389 8780 4389 8790
TIME...MOT...LOC 2247Z 327DEG 24KT 4390 8781 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

RDM
559 
WWUS53 KGRB 072256 RRA
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
556 PM CDT FRI JUL 7 2017

WIC071-072306-
/O.CAN.KGRB.SV.W.0108.000000T0000Z-170707T2315Z/
Manitowoc WI-
556 PM CDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MANITOWOC COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 4394 8793 4400 8778 4394 8766 4392 8767
      4390 8769 4389 8780 4389 8790
TIME...MOT...LOC 2255Z 327DEG 24KT 4385 8776 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:34 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 7, 2:34 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
234 PM CDT Fri Jul 7 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 234 PM CDT Fri Jul 7 2017

A shortwave over western Lake Superior will continue tracking
southeast through the western Great Lakes this afternoon and early
this evening. This will continue to set off showers and
thunderstorms as it tracks through the region. Ahead of this
shortwave, mesoanalysis shows SBCAPEs around 1000 J/kg with bulk
shear around 40 knots. Despite the abundant instability and shear
there is some concern regarding severe weather potential as
upstream activity is fairly tepid and MLCAPEs are only around 600
J/kg. However the shortwave is moving into an area with better
instability so the marginal risk for severe weather still appears
appropriate.

Regarding the anticipated severe weather type, if it occurs, looks
to be primarily hail given the colder temperatures aloft as wet-
bulb zero heights are only 8-9k ft AGL. However the 40 to 50 knots
of bulk shear does lend itself to wind damage so this cannot be
ruled out either. Any severe weather or general thunderstorms
would be over by the evening as the shortwave exits the region and
the loss of daytime heating takes away the added instability full
sunshine affords.

Depending on where the rain falls, light winds and mostly clear
skies could lead to some patchy fog across the region overnight.
However this could be offset by continued cold air advection and
some mixing afforded by the northerly winds. Dry, quiet weather is
expected on Saturday with mostly sunny skies. Some afternoon
cumulus is anticipated, but should not be enough to obscure the
sky for long.

.LONG TERM...Saturday Night Through Friday
Issued at 234 PM CDT Fri Jul 7 2017

Northwest flow will last Sunday into Monday before the ridge to
our west begins to break down and we enter a more zonal pattern.
During this time, a stationery front will remain across Wisconsin
with enough moisture and instability to produce showers and
thunderstorms through the midweek.

Shower and thunderstorm chances arrive Sunday afternoon as return
flow shifts to the south and southwest. Instability will be
greatest across southwestern and central Wisconsin, with the
possibility of a few strong storms in the area. Marginal severe
risk will be in place during the early evening as return flow
travels along a stalled cold front on Sunday.

Storms become a bit more organized on Monday as a low pressure
system travels just south of the area and pushes the quasi-
stationery front towards central and northern Wisconsin. A brief
respite is then possible on Tuesday as the low pressure center
moves off to the east.

The rest of the week will then continue to play with the
quasistationery front with enough moisture and instability to
bring in some additional convective systems on Wednesday and into
Thursday morning before another respite arrives into Friday
morning.

Temperatures during the period will remain around seasonal before
ending a few degrees above normal by the end of next week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1221 PM CDT Fri Jul 7 2017

The main aviation forecast concern will be thunderstorms this
afternoon. Coverage is unlikely to be complete, so they may or may
not affect the TAF sites. Other than in the storms, VFR ceilings
and visibilities are expected through the TAF period.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Uhlmann
AVIATION.......Kurimski
Hazardous weather outlook, Jul 7, 2:30 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
230 PM CDT Fri Jul 7 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
230 PM CDT Fri Jul 7 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected through early this evening.
A few of the storms could be severe, and produce hail around 1
inch in diameter and isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorm chances will occur at times from Sunday through the
end of the next work week. Thunderstorms Sunday have marginal
chance to become severe during the afternoon and evening in
central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

The limited scope of the severe risk makes formal spotter
activation unlikely. However, spotters are requested to report any
hail or wind gusts over 40 mph to the National Weather Service in
Green Bay.

LMZ521-522-541>543-081930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
230 PM CDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms are expected through early this evening.
Any thunderstorms will be capable of producing gusty winds and
small hail, which could pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorm chances will occur at times from Sunday through the
end of the next work week. Widespread severe weather is not
expected at this time.

Kurimski/Uhlmann

In the hours before

Special weather statement, Jul 7, 4:03 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
403 PM CDT FRI JUL 7 2017

WIZ038-039-072145-
Outagamie WI-Brown WI-
403 PM CDT FRI JUL 7 2017

...SPECIAL WEATHER STATEMENT...

At 401 PM CDT, Doppler radar was tracking strong thunderstorms
across northern Brown and Outagamie counties, moving southeast at 30
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Green Bay, Appleton, Kaukauna, Little Chute, New London, Kimberly,
Pulaski, Denmark, Black Creek and Darboy.

Those at Thornberry Creek Golf Course and Greenville Lions Park are
in the path of these storms and should consider seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4459 8874 4459 8825 4468 8825 4468 8798
      4466 8798 4467 8800 4464 8801 4459 8798
      4462 8801 4458 8802 4457 8804 4455 8802
      4454 8794 4462 8787 4464 8776 4433 8777
      4433 8789 4424 8789 4424 8874
TIME...MOT...LOC 2101Z 316DEG 27KT 4450 8816

Bersch
Special weather statement, Jul 7, 4:18 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
418 PM CDT FRI JUL 7 2017

WIZ030-072230-
Marathon WI-
418 PM CDT FRI JUL 7 2017

...THUNDERSTORMS CONTINUE ACROSS MARATHON COUNTY...

At 415 PM CDT, Doppler radar was tracking strong thunderstorm across
central Marathon county, moving southeast at 30 mph.

Thunderstorms are expected to slowly diminish between 500 and 600 PM.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Marshfield, Weston, Rib Mountain, Mosinee, Abbotsford,
Spencer, Bevent, Rothschild and Schofield.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8922
      4468 8923 4469 9032
TIME...MOT...LOC 2115Z 300DEG 28KT 4494 8968

Bersch
Special weather statement, Jul 7, 4:34 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
434 PM CDT FRI JUL 7 2017

WIZ037-072215-
Waupaca WI-
434 PM CDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAUPACA COUNTY UNTIL 515
PM CDT...

At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Randolph, or 12 miles north of Waupaca, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Waupaca around 500 PM CDT.
  New London and Fremont around 515 PM CDT.

Other locations impacted by this storm include Schmidt Corner, Lind
Center, Ogdensburg, King, Royalton, Northport, Iola, Symco,
Scandinavia and Manawa.

People at Iola Old Car Show Grounds should seek safe shelter
immediately.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4441 8923 4455 8922 4462 8915 4445 8873
      4430 8874 4424 8888 4424 8904
TIME...MOT...LOC 2133Z 305DEG 25KT 4451 8914

Bersch
Special weather statement, Jul 7, 5:09 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Green Bay WI
509 PM CDT FRI JUL 7 2017

WIZ037-038-045-048-049-072330-
Calumet WI-Waupaca WI-Outagamie WI-Winnebago WI-Waushara WI-
509 PM CDT FRI JUL 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CALUMET...WINNEBAGO...WAUSHARA...
WAUPACA AND OUTAGAMIE COUNTIES UNTIL 630 PM CDT...

At 508 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Black Creek to near New London to 8 miles south
of Waupaca to 6 miles southwest of Plainfield. Movement was southeast
at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Appleton, Oshkosh, Waupaca, Wautoma, Menasha, Kaukauna, Little Chute,
New London, Kimberly and Berlin.

People at Sunnyview Expo Center, Greenville Lions Park, and Iola Old
Car Show Grounds should consider seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
      4424 8914 4425 8923 4468 8922 4468 8861
      4459 8861 4459 8819 4424 8819 4424 8804
      4389 8804 4389 8816 4394 8816 4394 8840
      4389 8840
TIME...MOT...LOC 2208Z 313DEG 40KT 4445 8846 4431 8875 4422 8903 4412
8954

Bersch
Local storm report, Jul 7, 5:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             W REEDSVILLE            44.16N 87.96W
07/07/2017  M1.00 INCH       MANITOWOC          WI   PUBLIC

&&

SAC
Local storm report, Jul 7, 5:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
521 PM CDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     REEDSVILLE              44.16N 87.96W
07/07/2017                   MANITOWOC          WI   LAW ENFORCEMENT

            POWERLINES DOWN AND TREES UPROOTED IN CITY.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:16 PM CDTSpecial Weather StatementGRBFlorence44 min
Jul 6, 7:28 PM CDTSevere Thunderstorm WarningGRBFlorence62 min
Jul 6, 7:36 PM CDTSpecial Weather StatementGRBVilas39 min
Jul 6, 7:44 PM CDTSevere Thunderstorm WarningGRBWaushara61 min
Jul 6, 7:54 PM CDTSpecial Weather StatementGRBOneida51 min
Jul 6, 8:13 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette62 min
Jul 6, 8:16 PM CDTSpecial Weather StatementGRBOneida44 min
Jul 6, 8:32 PM CDTSpecial Weather StatementGRBOneida43 min
Jul 6, 8:37 PM CDTSpecial Marine WarningGRB113 min
Jul 6, 8:44 PM CDTSevere Thunderstorm WarningGRBWaushara31 min
Jul 6, 8:51 PM CDTSpecial Weather StatementGRBOneida39 min
Jul 6, 9:02 PM CDTSevere Thunderstorm WarningGRBDoor58 min
Jul 6, 9:07 PM CDTSevere Thunderstorm WarningGRBMarinette34 min
Jul 6, 9:11 PM CDTSpecial Weather StatementGRBForest49 min
Jul 6, 9:40 PM CDTSpecial Weather StatementGRBMarathon65 min
Jul 6, 9:47 PM CDTSpecial Weather StatementGRBMarinette43 min
Jul 6, 10:24 PM CDTSpecial Weather StatementGRBPortage, Wood51 min
Jul 6, 10:43 PM CDTSpecial Weather StatementGRBOutagamie62 min
Jul 6, 11:25 PM CDTSpecial Marine WarningGRB35 min
Jul 6, 11:31 PM CDTSpecial Weather StatementGRBCalumet44 min
Jul 6, 11:52 PM CDTSpecial Weather StatementGRBManitowoc38 min
Jul 7, 12:00 AM CDTSevere Thunderstorm WarningGRBWaushara27 min
Jul 7, 2:56 PM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon79 min
Jul 7, 3:51 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Wood69 min
Jul 7, 4:03 PM CDTSpecial Weather StatementGRBBrown, Outagamie42 min
Jul 7, 4:18 PM CDTSpecial Weather StatementGRBMarathon72 min
Jul 7, 4:34 PM CDTSpecial Weather StatementGRBWaupaca41 min
Jul 7, 4:37 PM CDTSevere Thunderstorm WarningGRBWaupaca25 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc46 min
Jul 7, 5:09 PM CDTSpecial Weather StatementGRBCalumet, Outagamie, Waupaca, Waushara, Winnebago81 min
Jul 7, 5:28 PM CDTSpecial Marine WarningGRB92 min
Jul 7, 5:29 PM CDTTornado WarningGRBManitowoc31 min
Jul 7, 6:08 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.